Integral representation and embedding theorems for n-dimensional multianisotropic spaces with one anisotropic vertex
We prove embedding theorems for the multianisotropic Sobolev spaces generated by the completely regular Newton polyhedron. Under study is the case of the polyhedron with one anisotropic vertex. We obtain a special integral representation of functions in terms of the tuple of multi-indices of the Newton polyhedron.
Keywordsembedding theorems multianisotropic space completely regular polyhedron integral representation
Unable to display preview. Download preview PDF.
- 1.Sobolev S. L., “On one theorem of functional analysis,” Mat. Sb., vol. 4, no. 3, 471–497 (1938).Google Scholar
- 3.Nikol’skiĭ S. M., “On a problem by S. L. Sobolev,” Sib. Mat. Zh., vol. 3, no. 6, 845–857 (1962).Google Scholar
- 9.Karapetyan G. A., “The integral representation and embedding theorems for multianisotropic spaces in the plane with one anisotropic vertex,” Izv. NAN RA Mat., vol. 51, no. 6, 23–42 (2016).Google Scholar
- 10.Karapetyan G. A., “The integral representation and embedding theorems for multianisotropic spaces in the plane,” Izv. NAN RA Mat. (to be published).Google Scholar